Attractors for partly dissipative reaction diffusion systems in R-n



Downloads per month over past year

Rodríguez Bernal, Aníbal and Wang, Bixiang (2000) Attractors for partly dissipative reaction diffusion systems in R-n. Journal of Mathematical Analysis and Applications, 252 (2). pp. 790-803. ISSN 0022-247X

[thumbnail of RodBernal42.pdf] PDF
Restringido a Repository staff only


Official URL:


In this paper, we study the asymptotic behavior of solutions for the partly dissipative reaction diffusion equations in R-n. We prove the asymptotic compactness of the solutions and then establish the existence of the global attractor in L-2(R-n) X L-2(R-n).

Item Type:Article
Uncontrolled Keywords:Global attractor; Asymptotic compactness; Partly dissipativeness; Reaction diffusion equation; Unbounded-domains; Evolution-equations; Inertial manifolds; Global attractors; Existence; Semiflows
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:18009
Deposited On:29 Jan 2013 09:38
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page